Couldn't find what you looking for?

TRY OUR SEARCH!

Hi my doc has prescribed duromine 15mg and I after the opinion of someone who isn't overly big, Who has tried duromine. I am 165cm and weigh 65kg I went to my doc back in August to chat about losing weight as I had gained about 10kg in 12months. He told me really as I was already eating really well and doing plenty of cardio that the best thing I could do would be weight lifting, with that in mind I joined cross fit which has improved my strength dramaticly however my tummy hasn't toned at all. So 6months of crossfit, good diet, and I have only gained weight. So as another steph I have been put on duromine. Cany anyone give me an indication of what I can expect over the next four weeks?

Loading...

It could be that you may have gained weight in muscle?  It sounds like you are really working out very hard and that you could have gained some muscle.  Don't worry about gaining muscle because it is more dense than fat and will make your body appear smaller than if it has fatty tissue.  If you are looking to tone your stomach, you need exercises that target that area.  I don't think you need a prescription drug like duromine to help you with your weight loss.  Eventually, everything will balance out.  It sounds like you just need to trim your tummy.  Do ab exercises for a couple of months and you should see a difference.

Reply

Loading...


Most likely you turned fat to muscle mass - that's pretty good as long as you keep working out. But if you need to lose some weight, I would advise trying Duramine. It may cause some side effects like dry mouth or dizziness in some cases - just make sure your doc keeps an eye on your therapy and it will do the job.
Reply

Loading...

What I'd advise is to make difference between weight and fat. If you're working out in gym really hard make sure you have a proper eating plan that will help you to reach your goal whether it is burning fat (you might need to take appetite suppressors like duromine) or gaining muscle.

Reply

Loading...